# SDR P5CA2021051900182

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,014 hours, 5,492 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Lt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

L GEN EICAS ON T/O ROLL( 20 MAY 21 - LP 1311139 - ITEM # 1 - EMA - LEFT ENGINE IDG DISCONNECTED IAW DDG 24-00-01-01 CAT B. DMI # 147233.  20 MAY 21- LP 1325342 - ITEM # 7 - EMA - L GCU REPLACED BUT NO FZX. ORIGINAL UNIT REFITTED IAW AMM 24-22-02 REV 132. DMI 147233 REMAINS.  23MAY21 - LP 1325358 - ITEM # 2 - LEJ - REMOVED AND REPLACED LEFT IDG IAW AMM 24-11-01. PERFORMED ENG RUN IAW MM 71-00-00/201 FIG 3. LEFT IDG OPS AND LEAK CHKS OK. CLOSED MDDR# 147233. MCC NOTIFIED, PLACARD RMVD. )
